# SDR UPS203070

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 18A ON THE RIGHT HAND LOWER VERTICAL FLANGE AT STATION 860 TO 865.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED IAW UPS EO 727-53-1575.
